Über die schlechte Reduktion einiger Shimuramannigfaltigkeiten
Compositio Mathematica, Volume 45 (1982) no. 1, pp. 15-107.
@article{CM_1982__45_1_15_0,
     author = {Zink, Thomas},
     title = {\"Uber die schlechte {Reduktion} einiger {Shimuramannigfaltigkeiten}},
     journal = {Compositio Mathematica},
     pages = {15--107},
     publisher = {Martinus Nijhoff Publishers},
     volume = {45},
     number = {1},
     year = {1982},
     mrnumber = {648660},
     zbl = {0483.14006},
     language = {de},
     url = {http://www.numdam.org/item/CM_1982__45_1_15_0/}
}
TY  - JOUR
AU  - Zink, Thomas
TI  - Über die schlechte Reduktion einiger Shimuramannigfaltigkeiten
JO  - Compositio Mathematica
PY  - 1982
SP  - 15
EP  - 107
VL  - 45
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1982__45_1_15_0/
LA  - de
ID  - CM_1982__45_1_15_0
ER  - 
%0 Journal Article
%A Zink, Thomas
%T Über die schlechte Reduktion einiger Shimuramannigfaltigkeiten
%J Compositio Mathematica
%D 1982
%P 15-107
%V 45
%N 1
%I Martinus Nijhoff Publishers
%U http://www.numdam.org/item/CM_1982__45_1_15_0/
%G de
%F CM_1982__45_1_15_0
Zink, Thomas. Über die schlechte Reduktion einiger Shimuramannigfaltigkeiten. Compositio Mathematica, Volume 45 (1982) no. 1, pp. 15-107. http://www.numdam.org/item/CM_1982__45_1_15_0/

[EGA] A. Grothendieck: Elements de Geometrie Algébrique. Publ. Math. I.H.E.S. | Numdam

[SGA 1] Séminaire de Géométrie Algébrique 1960/61, Springer Lecture Notes 224, Berlin 1971. | Zbl

[1] P. Cartier: Relèvements des groupes formels commutatifs, Sém. Bourbaki 1968/69, exposé 359, Springer Lecture Notes 179 (1971). | Numdam | MR | Zbl

[2] I.W. Čerednik: Uniformisierung algebraischer Kurven durch diskrete, kokompakte, arithmetische Untergruppen von PGl2(kw), Mat. Sbor. t. 100: 1, 59-88 (1976). | Zbl

[3] C. Chevalley: Deux théorèmes d'arithmetique. Jour. Math. Soc. Japan vol. 3 (1951). | MR | Zbl

[4] P. Deligne: Travaux de Shimura, Sém. Bourbaki 1970/71, exposé 389, Springer Lecture Notes 244 (1971). | Numdam | MR | Zbl

[5] M. Demazure: Lectures on p-Divisible Groups, Springer Lect. Notes 302 (1972). | MR | Zbl

[6] W.G. Drinfeld: Überlagerungen p-adischer symmetrischer Bereiche. Funk. Analiz t. 10 (1976) 29-40. | MR

[7] A. Grothendieck: Groupes de Barsotti-Tate et cristaux, Actes du Cong. intern. math. 1970 t. 1, 431-436. | MR | Zbl

[8] Groupes de Barsotti-Tate et cristaux de Dieudonné, Presses de l'Université de Montreal. | Zbl

[9] R.P. Langlands: Some contemporary problems with origins in the Jugendtraum, Proc. Symp. Pure Math. A.M.S. 28 (1976). | MR | Zbl

[10] On the zeta-functions of some simple Shimura varieties, Canad. Jour. Math. Vol. 31 No. 6 (1979). | MR | Zbl

[11] Sur la mauvaise réduction d'une variété de Shimura, Journées de Géom. Alg. de Rennes 1978, astérisque 65, 125-154. | Numdam | Zbl

[12] M. Lazard: Commutative Formal Groups, Springer Lecture Notes 443 (1975). | MR | Zbl

[13] B. Mazur, W. Messing: Universal extensions and one-dimensional crystalline cohomology, Springer Lect. Notes 370 (1974). | MR | Zbl

[14] W. Messing: The crystals associated to Barsotti-Tate groups, Springer Lect. Notes 264 (1972). | MR | Zbl

[15] J.S. Milne: Points on Shimura varieties mod p, Proc. Symp. Pure Math. A.M.S. 33 (1979) part 2. | MR | Zbl

[16] D. Mumford: Geometric invariant theory, Berlin 1965. | MR | Zbl

[17] Abelian Varieties, Oxford 1970.

[18] An analytic construction of degenerating curves over complete local rings, Comp. Math. 24 (1972) 129-174. | Numdam | MR | Zbl

[19] F. Oort: Subvarieties of moduli spaces, Invent. Math. 24 (1974) 95-119. | MR | Zbl

[20] Which abelian surfaces are products of elliptic curves? Math. Ann. 214 (1975) 49-60. | MR | Zbl

[21] J.-P. Serre: Arbres, amalgames, Sl2, astérisque 63, Paris 1977. | Numdam | Zbl

[22] G. Shimura: Introduction to the arithmetic theory of automorphic functions, Princeton 1971. | MR | Zbl

[23] J. Tate: Endomorphisms of abelian varieties over finite fields, Invent. Math. 2 (1966) 134-144. | MR | Zbl

[24] p-divisible groups, Proc. of a Conference on local fields, Berlin 1967.

[25] Classes, d'isogénie des variétés abéliennes sur un corps fini, Sém. Bourbaki 1968/69, exposé 358, Springer Lect. Notes 179 (1971).

[26] J.-P. Serre, J. Tate: Good reduction of abelian varieties, Ann. of Math. 88 (1968) 492-517. | MR | Zbl

[27] Th. Zink: Isogenien formaler Gruppen über einem lokal noetherschen Schema, erscheint in Math. Nachr. | MR | Zbl